# SDR C2XA06SH041

- Difficulty date: March 28, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 8,657 hours, 6,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530645401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C CHECK, THE CENTER OMEGA BEAM LOWER FLANGE WAS FOUND TO BE CORRODED AT FRAME 38.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A SHIM FILLER REPAIR IAW EMB 145 SRM 53-00-10, STEP 4, FIG 203, SHEET 2.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
